# SDR ASOA04528

- Difficulty date: July 25, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- System (JASC): 3397 · Light System Wiring
- Part: Relay
- Part number: YAD4F
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4500 - DURING CRUISE FROM CVG-DFW, WITH THE EMERGENCY LIGHTS SWITCH IN THE ARMED POSITION, THE EMERGENCY LIGHTS CAME ON INTERMITTENTLY ACCOMPANIED BY A WHITE 'EMERGENCY LIGHTS ON' STATUS MESSAGE WITH NO OTHER ABNORMAL INDICATIONS.  THE AIRCRAFT LANDED SAFELY IN DFW.  MAINTENANCE REMOVED AND REPLACED THE AC ESSENTIAL BUS SENSE RELAY K135 IN JUNCTION BOX ELEVEN ON PRINTED CIRCUIT BOARD FIVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
